# SDR DALA2022050503153

- Difficulty date: May 3, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 95,447 hours, 43,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 EMERGENCY LIGHTS AT OVER WING EXIT AND ROWS 23-26 GO DIM QUICKLY. CORRECTIVE ACTION: R/R BATTERY PACK AT M10567 PER B757 AMM 33-51-07. (7777684)
